RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 414–420 (Mi de7108)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the theory of complete controllability of linear time-dependent systems

S. A. Minyuk

Yanka Kupala State University of Grodno

Full text: PDF file (814 kB)

English version:
Differential Equations, 1990, 26:3, 303–307

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 14.05.1987

Citation: S. A. Minyuk, “On the theory of complete controllability of linear time-dependent systems”, Differ. Uravn., 26:3 (1990), 414–420; Differ. Equ., 26:3 (1990), 303–307

Citation in format AMSBIB
\Bibitem{Min90}
\by S.~A.~Minyuk
\paper On the theory of complete controllability of linear time-dependent systems
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 414--420
\mathnet{http://mi.mathnet.ru/de7108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053767}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 303--307


Linking options:
  • http://mi.mathnet.ru/eng/de7108
  • http://mi.mathnet.ru/eng/de/v26/i3/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, E. L. Tonkov, “Kriterii polnoi upravlyaemosti lineinoi nestatsionarnoi sistemy v kriticheskom sluchae”, Izv. IMI UdGU, 2002, no. 2(25), 81–86  mathnet
    2. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019